Calculus of Variations and Geometric Measure Theory

E. Le Donne - G. P. Leonardi - R. Monti - D. Vittone

Corners in non-equiregular sub-Riemannian manifolds

created by vittone on 10 Mar 2014
modified on 25 Jul 2017


Published Paper

Inserted: 10 mar 2014
Last Updated: 25 jul 2017

Journal: ESAIM Control Optim. Calc. Var.
Volume: 21
Number: 3
Pages: 625--634
Year: 2015


We prove that in a class of non-equiregular sub-Riemannian manifolds corners are not length minimizing. This extends the results of $[4]$. As an application of our main result we complete and simplify the analysis in $[6]$, showing that in a $4$-dimensional sub-Riemannian structure suggested by Agrachev and Gauthier all length-minimizing curves are smooth.